# SDR UALA2010061502109

- Difficulty date: June 15, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 82,945 hours, 10,108 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 7945243
- Condition: Disconnected
- Location: Emegency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 37HJK SEAT BOTTOM EMERGENCY LIGHT STRIP INOPERATIVE.  CONNECTED UNDER SEAT CABLE, OP CHECKS GOOD.
